Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I have had these bumps on my chin for the longest time and they bother me soo much.

i have suffered from acne Vulgaris and been on accutane twice ( about to go on the them for the third time).

when I am on accutane, the bumps are less visible but still show. This has been my biggest insecurity. My first doc suggested cortisone injections to flatten them, we tried but it didn’t work. My second Derm suggested we inject Botox to prevent them from moving but we never went through with it.

i went to see this lady who tried to scrape them off using microdermabrasion. It was very painful and only scared me. Nothing changed. I really don’t know what to do. I’m adding a photo. I have make up on but you can still see the bumps. Does anyone have this same problem? Please help. :(

image.jpg

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×